# SDR DXTA2024041611480

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0315
- Aircraft time: 2,181 hours, 1,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: GM50A3
- Part serial: 0280
- Condition: Faulty
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN ATTEMPTING TO OPEN MED, DOOR OPENS JUST A FEW INCHES AND THEN IS JAMMED.  THE DOOR WON'T OPEN FURTHER AND IT WILL NOT CLOSE, EVEN WITH MOTOR ASSIST.   HANDLE IS STUCK IN THE EXTENDED POSITION.   CREW LEFT DOOR IN THE UP POSITION BUT NOT FULLY LOCK SINCE THEY WERE UNABLE TO CLOSE DOOR, PERFORMED VISUAL INSPECTION OF DOOR & ALL ARMS, NO DEFECTS.  CONNECTED BATTERIES AND ATTEMPTED TO CLOSE DOOR. NOTICED DOOR COMING UP ABOUT 95% PERCENT OF WAY & OTHER 5% IS WHAT IS NEEDED TO FULLY CLOSE USING HANDLE.   INSPECTED ALL WIRING TO SENSOR & HANDLE SENSOR, NO DEFECTS. INSPECTED HARNESS,  NO DEFECTS.   EVERYTHING TO BE WORKING & GETTING ALL PROPER READINGS. VERIFIED 28 VOLTS GOING INTO THE MOTOR, SEEMS  MOTOR IS WEAK.   PERFORMED VISUAL INSPECTION OF MOTOR WITH NO OBVIOUS DEFECT.  INSPECTED SPROCKET, NO DEFECTS.  PERFORMED RESET PROCEDURES & NOTICED MAIN DOOR NOT RESETTING.  AFTER ATTEMPTING RESET ON ANOTHER AIRCRAFT, NOTICED DOOR RESET DOES NOT WORK UNLESS IT SENSES A FAULT IN THE SYS. WORK PERFORMED IAW MM 52-15·00.  INSTALLED THE NEW MOTOR. OP CHECKED GOOD.  WORK PERFORMED IAW MM 52-15-05,
